# SDR N93A19072007

- Difficulty date: July 19, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N413QS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 2,996 hours, 1,428 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shutoff Valve
- Part number: 1159SCH4023
- Part serial: 319A
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING FAIL MESSAGE, FOUND STEERING SHUTOFF VALVE INOP.
